| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon loaded a 12.6mm micl12.6 implantable collamer lens, -12.00 diopter, and noted it was scratched.There was patient contact but no complications.The backup lens was implanted and the problem was resolved.